# SDR REXA2022032200486

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 60013902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLEAT P/N: 600-31902-269 CORRODED AT FS313.56 DD4. - REMOVED AND REPLACED CLEAT P/N 600-13902-269 AT FS 313.56 DD4 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-0A1.
